# SDR HNAA2024070500505

- Difficulty date: May 22, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 53,406 hours, 49,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Door
- Part number: UNKNOWN
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E038880 COCKPIT UNDERFLOOR ACCESS HATCH (123BL) EXTERIOR SKIN HAS 1 GOUGE.  REPAIRED COCKPIT UNDERFLOOR ACCESS HATCH (123BL) EXTERIOR SKIN 1 GOUGE IAW PIEDMONT EO1-52-24-0394 AND ETD2024-145-014341.
